日本語 | English

AD and pimples

Therapeutic Prescriptions by Vitaminx & Minerals

This is information obtained from Dr. Makise's having cured atopic dermatitis of 40,000 people or more in total and the latest and highest atopic dermatitis treatment. But this is provided for information only. No action should be taken based solely on the contents of this website; instead, readers should consult appropriate health professionals on any matter relating their health. Readers who fail to consult with appropriate health authorities assume the risk of any injuries. Dr. Makise is not responsible for errors or omissions.
If you have any questions or inquires, or if you would like to order the supplements or ointments, please click here. >>


16. AD and pimples

AD and pimples often go in conjunction, which can be quite troublesome. When you put on ointments to treat AD, your pimples get worse, and when you try to get rid of pimples, AD gets worse.

 I sometimes see patients who don’t realize that they have pimples with AD and continue to use steroidal ointments. Although pimples do not itch, the rashes that form due to AD do, and steroidal ointments are used to treat that itch. However, the Vaseline in ointments clogs up pores, which worsens acne.

In these cases, I advise patients to use a strong steroidal ointment for a short period, and once the itch stops, discontinue the use of the ointment. I then make them take mainly Vitamin B5, but also Vitamin B6, folic acid, selenium, and Vitamin E supplements. This is extremely effective, but these supplements need to be taken for at least 3 months.
One of the causes of pimples is the overproduction of facial oil. The most important substance for the breakdown of facial oil is CoA, and the most important component of CoA is pantothenic acid, which is, in essence, Vitamin B5. When you have less CoA, the body cannot break down facial oil, which goes on the surface of the face, and as a result, clogs up the pores and makes pimples.

When conditions get worse and the pimples can get infected by bacteria (becoming “red pimples”), I sometimes give acne cream and ointments containing antibiotics, but these don’t work all the time. I sometimes also prescribe antibiotics, such as Minomycin(a type of tetracycline), that are taken orally. However, even though patients have better skin conditions while they are taking these, when they stop, the skin conditions tend to get worse again. It is harmful to use antibiotics over a long period, and thus you should try using supplements (mainly Vitamin B) first. Developing better sleeping habits may be helpful as well. When you sleep less and prolong a strained state, the amount of acne germs and facial oil secreted increases.


Copyright: No reproduction or republication without written permission.